# SDR 0003512709

- Difficulty date: September 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 43,065 hours, 26,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CORROSION ON THE UPPER SURFACE OF BULKHEAD REINFORCEMENT CHORD AT BS 1176 RBL 45.  REPAIRED PER EA 27-178739.
